# SDR AALA202507229818

- Difficulty date: May 27, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 77,195 hours, 29,945 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR AFT RIGHT HAND DOOR AFT HINGE FITTING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER CMM 52-82-32.
